# SDR DALA2019122637559

- Difficulty date: December 23, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N332DN
- Make and model: Airbus A321-211
- Aircraft serial: 7973
- Aircraft time: 6,449 hours, 2,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Seat 21c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING BECAME DETACHED NEXT TO SEAT 21C, REINSTALLED
